Polynomial extension of Fleck's congruence

Volume 122 / 2006

Zhi-Wei Sun Acta Arithmetica 122 (2006), 91-100 MSC: Primary 11B65; Secondary 05A10, 11A07, 11B68, 11S05. DOI: 10.4064/aa122-1-9

Authors

  • Zhi-Wei SunDepartment of Mathematics (and Institute of Mathematical Science)
    Nanjing University
    Nanjing 210093, People's Republic of China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image